Table of Contents
ISRN Applied Mathematics
Volume 2011 (2011), Article ID 236727, 6 pages
http://dx.doi.org/10.5402/2011/236727
Research Article

A Solution Approach for Lower Hessenberg Linear Systems

Chief Technology Office, Naval Undersea Warfare Center, 1176 Howell Street, Newport, RI 02841, USA

Received 28 October 2011; Accepted 17 November 2011

Academic Editors: P. J. García Nieto and F. Lebon

Copyright © 2011 Anthony A. Ruffa. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Anthony A. Ruffa, “A Solution Approach for Lower Hessenberg Linear Systems,” ISRN Applied Mathematics, vol. 2011, Article ID 236727, 6 pages, 2011. doi:10.5402/2011/236727